# SDR UALA2011031601272

- Difficulty date: March 14, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757-21B
- Aircraft serial: 26698
- Aircraft time: 59,776 hours, 20,999 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Connector
- Part number: WA5450204080
- Condition: Leaking
- Location: Galley Water
- Component: Hose
- Component part number: WA5450204080
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AFT GALLEY FLOOR SOAKED BY WATER FROM BEHIND AFT GALLEY CARTS.  FOUND CONNECTOR FROM AIRCRAFT TO COFFEEMAKER M40 LEAKING.  INOPED AFT GALLEY WATER AND OPENED ASSOCIATED COFFEEMAKER CB(S).  NO FURTHER LEAKS NOTED.  NEEDS WATER COUPLING THAT ATTACHES TO THE RAIL ASSY.  THE COFFEEMAKERS ARE OKAY.  NO FAULTS FROM THEM.
